Alert archive / New York / Flash Flood Warnings in 2011
Flash Flood Warning 35, NWS New York, NY
NWS New York, NY issued this flash flood warning at Aug 21, 2011, 9:33 PM EDT for Suffolk County, New York. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2011, 9:33 PM EDT (01:33 UTC)
- Expired
- Aug 21, 2011, 10:12 PM EDT
- In force
- 39 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 24 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1559 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
960
WGUS51 KOKX 220133
FFWOKX
NYC103-220300-
/O.NEW.KOKX.FF.W.0035.110822T0133Z-110822T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
933 PM EDT SUN AUG 21 2011
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SUFFOLK COUNTY IN SOUTHEAST NEW YORK...
* UNTIL 1100 PM EDT...
* AT 931 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. RAINFALL
RATES OF 1-2 INCHES PER HOUR WERE OCCURRING AND IS BACK BUILDING
OVER SOUTHERN PORTIONS OF SUFFOLK COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4062 7325 4066 7325 4064 7323 4067 7306
4074 7288 4076 7288 4074 7293 4075 7301
4073 7303 4073 7313 4070 7314 4071 7323
4070 7325 4091 7326 4097 7292 4073 7283
4067 7302
$$1 follow-up statement
243
WGUS71 KOKX 220212
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1012 PM EDT SUN AUG 21 2011
NYC103-220222-
/O.CAN.KOKX.FF.W.0035.000000T0000Z-110822T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUFFOLK NY-
1012 PM EDT SUN AUG 21 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SUFFOLK COUNTY...
HEAVY RAIN HAS MOVED EAST OF THE WARNED AREA...THEREFORE THE FLASH
FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 4062 7325 4066 7325 4064 7323 4067 7306
4074 7288 4076 7288 4074 7293 4075 7301
4073 7303 4073 7313 4070 7314 4071 7323
4070 7325 4091 7326 4097 7292 4073 7283
4067 7302
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 8:06 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Aug 21, 8:06 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
806 PM EDT SUN AUG 21 2011
.SYNOPSIS...
A COLD FRONT PASSES THROUGH TONIGHT. HIGH PRESSURE THEN BUILDS INTO
THE REGION MONDAY AND TUESDAY BEFORE MOVING OFFSHORE FOR WEDNESDAY.
A COLD FRONT THEN APPROACHES ON THURSDAY AND PASSES THROUGH THURSDAY
NIGHT WITH HIGH PRESSURE BUILDING BACK ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SEVERE THUNDERSTORM WATCH NUMBER 794 IS IN EFFECT THROUGH 9PM THIS
EVENING FOR THE ENTIRE COUNTY WARNING AREA.
UPDATED GRIDS MAINLY FOR POPS BASED ON LATEST RADAR TRENDS. COLD
FRONT EXPECTED TO PASS THROUGH AROUND 06-08Z TONIGHT WITH SHOWERS
AND THUNDERSTORMS AHEAD OF IT. THE POSSIBILITY OF STRONG OR SEVERE
STORMS REMAIN UNTIL THEN. ALTHOUGH WE LOSE DAYTIME HEATING TO
SUPPORT CAPE VALUES THROUGH THE NIGHT...WIND SHEAR (SPEED AND
POSSIBLY DIRECTIONAL) INCREASES AND COULD SERVE TO COMPENSATE FOR
A STABILIZING ENVIRONMENT. ESPECIALLY IF A WEAK LOW CENTER FORMS
TO OUR SW ALONG THE FRONT AND PASSES THROUGH...AS SUGGESTED BY
SOME MODEL GUIDANCE...STORM RELATIVE HELICITY VALUES MAY INCREASE
OVER US...PROMOTING SUPERCELL ROTATION. 0-1KM SHEAR ALSO EXPECTED
TO INCREASE THIS EVENING AS A LOW LEVEL JET ENTERS THE REGION. AND
ALTHOUGH THE RIGHT FRONT REGION OF AN UPPER JET STREAK APPROACHES
US...UPPER DIVERGENCE MAY STILL BE PROMOTED OVER US WITH A WEAK
STREAK TO OUR SOUTH/SOUTHEAST.
SHOWERS AND STORMS COME TO AN END OVERNIGHT BEHIND THE COLD FRONT.
AS FOR FLASH FLOODING CONCERNS...HAVE ADDED THE LOWER HUDSON VALLEY
AND NASSAU COUNTY TO THE FLASH FLOOD WATCH BASED ON OBSERVED
RAINFALL RATES FROM EARLIER STORMS NEARBY...THETA-E RIDGE AT 850MB
PASSING THROUGH...AND PWATS CONTINUING TO INCREASE TOWARDS 1.75
INCHES.
THERE IS A MODERATE RISK FOR RIP CURRENT DEVELOPMENT INTO THIS
EVENING.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
HIGH PRESSURE BUILDS IN AT THE SURFACE. AT THE SAME TIME...UPPER
TROUGH MOVES IN FROM THE WEST. EXPECTING CU BUILDUP IN THE AFTERNOON
AND AN ISOLATED SHOWER ACROSS THE NORTHERN ZONES WITH THE CYCLONIC
FLOW ALOFT INCREASING. CU THEN DISSIPATES AT NIGHT WITH DRY
CONDITIONS DURING THE NIGHT. A MAV/NAM MOS BLEND WAS USED FOR
TEMPERATURES.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
HIGH PRESSURE WILL BUILD OVER THE AREA ON TUE AND MOVE OFFSHORE TUE
NIGHT AND WED WITH DRY WEATHER AND LOW HUMIDITY LEVELS.
RADIATIONAL COOLING CONDITIONS TUE NIGHT IS EXPECTED TO CAUSE
OVERNIGHT LOWS TO DROP INTO THE LOWER 50S (POSSIBLY EVEN SOME UPPER
40S) IN LOCATIONS WELL NORTH AND WEST OF NYC AS WELL AS THE PINE
BARRENS ON LONG ISLAND. A RETURN FLOW BECOMES ESTABLISHED ON
WEDNESDAY AS THE HIGH RETREATS TO THE EAST WITH DEWPOINTS INCREASING
BACK INTO THE 60S FOR THE REMAINDER OF THE WEEK.
SHOWERS AND THUNDERSTORMS ON THU AFTN/NIGHT WITH PASSAGE OF COLD
FRONT. MODELS IN GOOD AGREEMENT WITH FRONT SOUTH OF LI BY 12Z FRI
WITH DRY WEATHER RETURNING AS HIGH PRES PASSES TO THE NORTH. THIS
FRONTAL BOUNDARY IS FORECAST TO STALL THROUGH THE MID ATLANTIC
REGION AND COULD BECOME THE FOCUS FOR HEAVY RAIN NEXT WEEKEND AS
THERE IS THE POTENTIAL FOR TROPICAL MOISTURE FROM THE REMNANTS OF
IRENE TO AFFECT THE LOCAL AREA. NOT QUITE CONFIDENT ENOUGH TO
INCLUDE THIS POTENTIAL IN THE HWO YET...BUT THIS WILL NEED TO BE
CLOSELY MONITORED OVER THE NEXT FEW DAYS.
TEMPERATURES WILL START OFF SLIGHTLY BELOW NORMAL LEVELS ON
TUE...BUT SOUTHERLY FLOW WILL MODERATE THEM TO SLIGHTLY ABOVE NORMAL
LEVELS INTO THE WEEKEND.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
A PRE-FRONTAL TROUGH WILL CROSS THE AREA THIS EVENING...FOLLOWED
BY A COLD FRONT LATE TONIGHT. HIGH PRESSURE WILL BUILD IN ON
MONDAY.
LARGE AREA OF RAIN AND EMBEDDED TSTMS CROSSING THE NYC METRO AREA
ATTM...WITH MVFR AND OCNL IFR CONDS IN HEAVIER RAIN. MOST INTENSE
TSTM ACTIVITY WAS OVER CENTRAL NJ AND PER LATEST RADAR SHOULD
REMAIN JUST TO THE SOUTH...SO DO NOT EXPECT CONVECTIVE WIND GUSTS
EXCEPT POSSIBLY AT KISP THIS EVENING. BACK EDGE OF THE PRECIP WAS
ALREADY THROUGH NW NJ AND SHOULD REACH KEWR BY 03Z...KLGA/KJFK/KHPN
BY 04Z-05Z...KBDR/KISP BY 06Z...AND KGON WELL AFTER MIDNIGHT.
S-SW FLOW 10-15 KT WITH GUSTS 15-20 KT WILL SHIFT WNW-NW WITH COLD
FROPA LATE TONIGHT. WINDS SHOULD THEN BE WNW-NW 10-15KT W/GUSTS TO
AROUND 20 KT DURING THE DAY ON MON.
COLD FRONTAL PASSAGE STILL SLATED FOR AROUND 04Z AT KSWF...06-07Z
NYC METRO TERMINALS...08Z KISP/KBDR...AND 10Z KGON.
OUTLOOK FOR 00Z TUE THROUGH THU...SUB-VFR POSSIBLE IN MAINLY
AFTERNOON AND EVENING SHOWERS/TSTMS ON THU...OTHERWISE VFR.
&&
.MARINE...
SCA HAS BEEN MAINTAINED AS IS FOR S SHORE BAYS WITH GUSTS UP TO 25
KT TONIGHT. FOR THE OCEAN ZONES...SEAS BUILDING UP TO 5 FT TONIGHT
SHOULD LAST PARTIALLY INTO THE MORNING HOURS BEFORE SUBSIDING BACK
DOWN BELOW 5 FT. HAVE THEREFORE EXTENDED SCA ON THE OCEAN WATERS
INTO PART OF MONDAY MORNING.
SUB-ADVISORY CONDITIONS ARE THEN EXPECTED INTO THU. A SCA IS
POSSIBLE...MAINLY ON THE OCEAN WATERS...THU AFTN/NIGHT AS THE PRES
GRADIENT TIGHTENS AHEAD OF A COLD FRONT.
&&
.HYDROLOGY...
BASIN AVERAGE RAINFALL THROUGH TONIGHT IS EXPECTED TO RANGE FROM A
HALF INCH TO AN INCH AND A HALF. LOCALLY HIGHER AMOUNTS...POSSIBLY
UPWARDS OF 3 INCHES WILL BE POSSIBLE WHERE THUNDERSTORMS ARE MOST
NUMEROUS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR CTZ005-009.
NY...FLASH FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR NYZ067>075-176>179.
NJ...FLASH FLOOD WATCH UNTIL 4 AM EDT MONDAY FOR NJZ002-004-006-
103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ345.
SMALL CRAFT ADVISORY UNTIL 11 AM EDT MONDAY FOR ANZ350-353-355.
&&
SYNOPSIS...JC
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...24
AVIATION...GOODMAN
MARINE...JC/24
HYDROLOGY...JCHazardous weather outlook, Aug 21, 9:20 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 920 PM EDT SUN AUG 21 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-230130- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 920 PM EDT SUN AUG 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE TRI- STATE AREA TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...LIGHTNING AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-230130- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 920 PM EDT SUN AUG 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE TRI- STATE AREA TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...LIGHTNING AND SMALL HAIL. VISIBILITIES MAY BE REDUCED ON THE AREA WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Local storm report, Aug 21, 8:25 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
825 PM EDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG RINGWOOD 41.11N 74.27W
08/21/2011 PASSAIC NJ LAW ENFORCEMENT
LARGE TREE DOWN ON SLOATSBURG ROAD NEAR RINGWOOD MANOR.
ROADWAY CLOSED.
&&
DSLocal storm report, Aug 21, 9:06 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
906 PM EDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD WOODMERE 40.64N 73.72W
08/21/2011 NASSAU NY FIRE DEPT/RESCUE
INTERSECTION OF PENNISULA BLVD WOODMERE BLVD CLOSED DUE
TO FLOODING
&&
LNLocal storm report, Aug 21, 9:14 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
914 PM EDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM MARINE TSTM WIND 13 S ATLANTIC BEACH 40.40N 73.70W
08/21/2011 M40 MPH ANZ355 NY MESONET
35 KTS AT BOUY 44065
&&
DSLocal storm report, Aug 21, 9:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
916 PM EDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM MARINE TSTM WIND 13 S ATLANTIC BEACH 40.40N 73.70W
08/21/2011 M40.00 MPH ANZ355 NY MESONET
35 KTS AT BOUY 44065
&&
DSSpecial weather statement, Aug 21, 9:23 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
923 PM EDT SUN AUG 21 2011
NYZ078-080-220200-
NORTHWEST SUFFOLK-SOUTHWEST SUFFOLK-
923 PM EDT SUN AUG 21 2011
...STRONG THUNDERSTORM WILL IMPACT SUFFOLK COUNTY...
AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BAY SHORE...OR NEAR ISLIP...AND MOVING
NORTHEAST AT 25 MPH.
THIS STORM WILL BE...
NEAR SAYVILLE BY 935 PM.
NEAR HOLBROOK BY 940 PM.
NEAR PATCHOGUE BY 945 PM.
NEAR MEDFORD BY 950 PM.
NEAR YAPHANK BY 955 PM.
NEAR SHIRLEY BY 1000 PM.
GUSTY WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. IN ADDITION...
VERY HEAVY RAIN...WITH RAINFALL RATES OF UP 1 1/2 INCHES AN
HOUR...IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF
WATER ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4062 7327 4065 7329 4067 7325 4068 7331
4075 7336 4097 7296 4089 7289 4086 7290
4080 7286 4075 7287 4074 7293 4075 7301
4073 7303 4072 7308 4068 7307 4067 7306
4074 7287 4072 7286 4067 7303Local storm report, Aug 21, 9:30 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
930 PM EDT SUN AUG 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM FLASH FLOOD NORTH WOODMERE 40.66N 73.73W
08/21/2011 NASSAU NY EMERGENCY MNGR
CARS STRANDED WITH PEOPLE TRAPPED IN FLOOD WATERS AT
147TH DRIVE AND HOOK CREEK BLVD.
&&
DSThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 8:18 PM EDT | Flash Flood Warning | OKX | Kings, Nassau, Queens | 97 min |
| Aug 21, 8:42 PM EDT | Special Marine Warning | OKX | 63 min | |
| Aug 21, 9:18 PM EDT | Special Marine Warning | OKX | 57 min | |
| Aug 21, 9:23 PM EDT | Special Weather Statement | OKX | Suffolk | 37 min |
| Aug 21, 9:44 PM EDT | Special Marine Warning | OKX | 91 min | |
| Aug 21, 10:26 PM EDT | Special Marine Warning | OKX | 64 min |
Nearby
Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.